American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32U15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] D. Burns, N. Levenberg, S. Ma’u and Sz. Révész. Monge-Ampère measures for convex bodies and Bernstein-Markov type inequalities. Trans. Amer. Math. Soc. 362 (2010) 6325-6340. MR 2678976.
Abstract, references, and article information   
View Article: PDF

[2] Armen Edigarian and Ragnar Sigurdsson. Relative extremal functions and characterization of pluripolar sets in complex manifolds. Trans. Amer. Math. Soc. 362 (2010) 5321-5331. MR 2657681.
Abstract, references, and article information   
View Article: PDF

[3] S. Ivashkovich. On convex to pseudoconvex mappings. Proc. Amer. Math. Soc. 138 (2010) 899-906. MR 2566556.
Abstract, references, and article information   
View Article: PDF

[4] Nguyen Van Khue and Pham Hoang Hiep. A comparison principle for the complex Monge-Ampère operator in Cegrell's classes and applications. Trans. Amer. Math. Soc. 361 (2009) 5539-5554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nihat Gökhan Gögüs. Local and global $C$-regularity. Trans. Amer. Math. Soc. 360 (2008) 2693-2707. MR 2373330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dan Coman, Norman Levenberg and Evgeny A. Poletsky. Quasianalyticity and pluripolarity. J. Amer. Math. Soc. 18 (2005) 239-252. MR 2137977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sławomir Kołodziej. The complex Monge-Amp\`ere equation and pluripotential theory. Memoirs of the AMS 178 (2005) MR 2172891.
Book volume table of contents   

[8] Evgeny A. Poletsky. Approximation of plurisubharmonic functions by multipole Green functions. Trans. Amer. Math. Soc. 355 (2003) 1579-1591. MR 1946406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Rüdiger W. Braun, Reinhold Meise and B. A. Taylor. Local radial Phragmén-Lindelöf estimates for plurisubharmonic functions on analytic varieties. Proc. Amer. Math. Soc. 131 (2003) 2423-2433. MR 1974640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Zbigniew Blocki. Equlibrium measure of a product subset of ${\mathbb{C}}^{n}$. Proc. Amer. Math. Soc. 128 (2000) 3595-3599. MR 1707508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1